# SDR C1HA200478004

- Difficulty date: August 22, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Engine: Pwa JT8D9
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110016
- Part serial: PR0059
- Condition: Torn
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE INADVERTANTLY DEPLOYED DUE TO DOOR BEING ARMED. SLIDE INFLATED CORRECTLY AN THEN DEFLATED DUE TO A TEAR IN THE SLIDE. REMOVED AND REPLACED L-2 EVAC SLIDE IAW MM 25.60.15.
